# SDR AALA20150922011

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 143 hours, 21 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE, RECEIVED VMO GEAR DOWN INDICATION.  ACCOMPLISHED DD6 32-30-01 IAW MM 32-00-00-6A 521B-A. RESELECTED NORM FOR OVER SPEED WARNING, NO FURTHER FAULTS.  OPERATIONAL CHECKED NORMAL.
